MAUDE Adverse Event Report: DRIVE; CANE

DRIVE; CANE
Model Number 731-840
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a cane by an end user, who reported that who reported that the cane collapsed, causing him to fall and hurt his shoulder and required physical therapy treatments.Drive did not get the product back for evaluation.

Brand Name
DRIVE
Common Device Name
CANE
MDR Report Key15447683
Report Number2438477-2022-00087
Device Sequence Number12690092
Product Code IPS
UDI-Device Identifier07540212101902
UDI-Public07540212101902
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2022
Report Date (Section F) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number731-840
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/03/2021
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/19/2022